MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Shaking/Tremors (2515); Polydipsia (2604)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer on 7/12/2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition had improved and he did not currently have any diabetic symptoms.The customer had medical intervention since the last call; customer had gone to the hospital on (b)(6) 2018.The customer's blood glucose test result when at the hospital was 680 mg/dl fasting.The diagnosis was high blood sugar and customer was given iv and medicine (undisclosed) in order to lower his blood glucose.The customer left the hospital the same day ((b)(6) 2018).No new medications or healthcare program was suggested but customer stated they did increase his insulin.Customer had performed additional blood test with the truemetrix meter and obtained a result of 300 mg/dl fasting.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The customer is concerned with tests results from results obtained of hi.At the time of the call the customer stated he was shaky, drinking a lot, urinating a lot and had excessive hunger.Customer stated he would have a family member take him to the hospital.Customer could not continue with the troubleshooting process and no further information was able to be obtained.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7748224
Report Number1000113657-2018-00827
Device Sequence Number11153296
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/23/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2831
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1